# SDR ASAA2017120922833

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,123 hours, 12,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP AT 12D NEED TO BE GLUED DOWN. GROUNDED - YES. SECURED EMER FLOOR LIGHTING STRIP AT 12D REF B737-800 AMM 33-51-15.
